Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Cheyenne, WY

April 15, 2015Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 15, 2015, 4:25 PM MDT for Cheyenne County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 4:25 PM MDT (22:25 UTC)
Expired
Apr 15, 2015, 5:15 PM MDT
In force
50 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 171 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:35 PM MDTTSTM WND GST 604 Ene Sidney, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2567 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WUUS55 KCYS 152225
SVRCYS
NEC033-152315-
/O.NEW.KCYS.SV.W.0001.150415T2225Z-150415T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
425 PM MDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 515 PM MDT

* AT 424 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLTON...OR
  NEAR SIDNEY...MOVING NORTHEAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZED HAIL WAS REPORTED 
  JUST SOUTH OF SIDNEY AT 425 PM MDT. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...LODGEPOLE...SIDNEY AIRPORT...COLTON AND SUNOL. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 55 AND
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 10262 4100 10295 4111 10303 4113 10304
      4140 10264 4140 10261 4115 10261
TIME...MOT...LOC 2224Z 240DEG 21KT 4109 10289 

HAIL...1.25IN
WIND...<50MPH

$$

HAMMER
3 follow-up statements
281 
WWUS55 KCYS 152244
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT WED APR 15 2015

NEC033-152315-
/O.CON.KCYS.SV.W.0001.000000T0000Z-150415T2315Z/
CHEYENNE NE-
444 PM MDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...

AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUNOL...OR 13
MILES EAST OF SIDNEY...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LODGEPOLE...SUNOL AND COLTON. 

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 66 AND
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4108 10261 4107 10280 4121 10292 4140 10264
      4140 10261
TIME...MOT...LOC 2243Z 232DEG 27KT 4120 10272 

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER
400 
WWUS55 KCYS 152300
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT WED APR 15 2015

NEC033-152315-
/O.CON.KCYS.SV.W.0001.000000T0000Z-150415T2315Z/
CHEYENNE NE-
500 PM MDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL CHEYENNE COUNTY...

AT 459 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
LODGEPOLE...OR 16 MILES NORTHWEST OF CHAPPELL...MOVING NORTHEAST AT
20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF 
PRODUCING LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL CHEYENNE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4121 10261 4121 10274 4130 10278 4140 10264
      4140 10261
TIME...MOT...LOC 2259Z 224DEG 19KT 4129 10266 

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
981 
WWUS55 KCYS 152311
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT WED APR 15 2015

NEC033-152321-
/O.EXP.KCYS.SV.W.0001.000000T0000Z-150415T2315Z/
CHEYENNE NE-
511 PM MDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEYENNE COUNTY
WILL EXPIRE AT 515 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4121 10261 4121 10274 4130 10278 4140 10264
      4140 10261
TIME...MOT...LOC 2309Z 240DEG 21KT 4129 10266 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:13 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 15, 3:13 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT WED APR 15 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 311 PM MDT WED APR 15 2015

TRICKY FORECAST THIS PERIOD WITH MAIN DIFFICULTIES BEING SNOW
LEVELS AND SNOWFALL AMOUNTS...AND AT WHAT TIMES THE HEAVIER
PRECIPITATION WILL OCCUR.

UPPER LOW TAKING SHAPE ALONG THE UTAH/COLORADO BORDER CURRENTLY
WITH AREAS OF RAIN AND SNOW ALONG AND WEST OF THE LARAMIE RANGE.
SOME CONVECTIVE ACTIVITY MOVING NORTH TOWARDS THE NEB PANHANDLE
FROM COLORADO AS WELL WITH A FEW LIGHTNING STRIKES NOTED IN THIS
ACTIVITY. EXPECT ALL THIS ACTIVITY TO CONTINUE MOVING NORTH AHEAD
OF AN IMPULSE RIDING UP THE EAST SIDE OF THE UPPER LOW THIS
EVENING THEN THERE SHOULD BE SOME LULL IN THE PCPN OVER THE
SOUTHERN PARTS OF THE CWA LATER THIS EVENING INTO THURSDAY BEHIND
THE IMPULSE WHILE THE MAIN UPPER LOW SINKS SLOWLY SOUTHWARD TO THE
4 CORNERS AREA. WILL MAINTAIN CURRENT WINTER WX ADVY AS IS AS THAT
AREA SHOULD STILL SEE MOSTLY SNOW.

CONDITIONS DETERIORATE AGAIN THURSDAY NIGHT AS THE UPPER LOW
DRIFTS SLOWLY ENE ACROSS COLORADO WITH NEXT SHORTWAVE LIKELY
ROTATING NORTH AND ACROSS THE CWA LATER THURSDAY NIGHT INTO
FRIDAY. HEAVIEST PCPN LOOKS LIKE IT WILL OCCUR THEN AND COULD GET
SOME DECENT SNOWS OVER HIGHER TERRAIN. 700MB TEMPS A BIT WARM
HOWEVER...ABOUT -2C...AND WARM GROUND MAY HINDER ACCUMULATIONS
SOME. WILL HOLD OFF ON ADDITIONAL HILITES AT THIS TIME AND LET
LATER SHIFTS LOOK AT NEWER RUNS. PCPN STILL FAIRLY WIDESPREAD ON
FRIDAY INTO FRIDAY NIGHT THOUGH MORE LIKELY OVER THE NORTH AS THE
IMPULSE CONTINUES TO RIDE NORTH AND NORTHWEST. SNOW LEVELS ALSO
RISING AS THE UPPER LOW FILLS SOME.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 311 PM MDT WED APR 15 2015

UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND AS A CLOSED LOW
TRANSLATES EASTWARD INTO THE CENTRAL PLAINS. PRECIPITATION IS LIKELY
TO LINGER THROUGH AT LEAST SUNDAY WITH WEAK MIDLEVEL ENERGY ROTATING
WESTWARD ACROSS THE CWA. FAIRLY COOL TOO WITH GFS 700 MILLIBAR TEMPS
FAILING TO CLIMB ABOVE 0 DEG C. THE MODELS ARE IN GOOD AGREEMENT W/
A KICKER SYSTEM DIVING INTO THE DAKOTAS AT 12Z SUN. THIS PUSHES THE
OTHER SYSTEM TO THE EAST AND SENDS A COLD FRONT SOUTH. MEDIUM RANGE
MODELS SHOW ENOUGH H7-H3 MOISTURE TO SUPPORT SHOWERS CONTINUING INTO
SUN. WOULD PROBABLY BE COLD ENOUGH FOR ALL SNOW ON SUN...BUT THERMAL
PROFILES WOULD SUGGEST ALL RAIN OR A RAIN/SNOW MIX FROM THE NE STATE
LINE INTO THE WESTERN PANHANDLE PRIOR TO FROPA. MAINTAINED LOWER END
POPS INTO EARLY NEXT WEEK WITH COOL CYCLONIC FLOW ALOFT. INSTABILITY
SHOWERS CANNOT BE RULED OUT...SO IT IS HARD TO FORECAST DRY. NOTHING
MAJOR THOUGH. TEMPERATURES SHOULD STAY ON THE COOL SIDE FOR MOST OF
THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1210 PM MDT WED APR 15 2015

RAIN AND SNOW WILL BECOME MORE WIDESPREAD TODAY AND TONIGHT AS AN
AREA OF LOW PRESSURE REMAINS NEARLY STATIONARY OVER THE 4 CORNERS
REGION. SNOW WILL MOST LIKELY OCCUR ALONG AND WEST OF THE LARAMIE
RANGE WHERE TEMPERATURES WILL BE COOLER THAN FARTHER EAST. PERIODS
OF MVFR TO IFR CIGS/VSBYS WILL OCCUR FOR KRWL/KLAR THROUGH THE
DAY. RAIN IS EXPECTED INITIALLY AT KCYS WITH A CHANGEOVER TO SNOW
LATE TONIGHT...AT WHICH POINT IFR CONDITIONS WILL BE POSSIBLE. A
FEW RUMBLES OF THUNDER CANNOT BE RULED OUT ACROSS MUCH OF THE AREA
THIS AFTERNOON AND EVENING. LOW CIGS ARE EXPECTED TO DEVELOP OVER
ALL TERMINALS BY LATE TONIGHT WITH IFR OR LOW MVFR CIGS
PREVAILING.

&&

.FIRE WEATHER...
ISSUED AT 311 PM MDT WED APR 15 2015

CONCERNS EXPECTED TO BE LOW THROUGH THE WEEKEND AS A COOL TO MILD
AIRMASS WILL RESIDE OVER THE DISTRICTS WITH PERIODS OF RAIN OR
SNOW BRINGING WETTING PRECIPITATION TO MUCH OF THE AREA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER WEATHER ADVISORY UNTIL 9 AM MDT THURSDAY FOR WYZ104-105-
     109-110.

     WINTER WEATHER ADVISORY UNTIL 9 AM MDT THURSDAY FOR WYZ101-103-
     106.

NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...RE
Hazardous weather outlook, Apr 15, 6:01 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
601 AM MDT WED APR 15 2015

WYZ101>119-161215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
601 AM MDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL FALL ALONG AND WEST OF THE LARAMIE RANGE TODAY.
TEMPERATURES WILL COOL THIS EVENING CAUSING RAIN TO CHANGE TO SNOW
EAST OF THE MOUNTAINS TOO. WINTER WEATHER ADVISORIES HAVE BEEN
POSTED FOR CENTRAL AND NORTHERN CARBON COUNTY TODAY SPREADING TO
AREAS IN AND AROUND THE NORTHERN LARAMIE RANGE TONIGHT. SEE THE
LATEST WINTER WEATHER ADVISORY PRODUCT FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NIGHTTIME SNOW ALONG WITH A DAYTIME RAIN/SNOW MIX ALONG AND WEST
OF THE LARAMIE RANGE WILL CONTINUE THURSDAY AND FRIDAY. MOST AREAS
EAST OF THE MOUNTAINS WILL MOST LIKELY SEE RAIN THROUGH THE
PERIOD...THOUGH SOME ACCUMULATIONS CAN BE EXPECTED ALONG
INTERSTATE 25 AND THE CHEYENNE RIDGE MAINLY THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN CHEYENNE AT 1 8 0 0 2 6 9 6 2 2 0.

NEZ002-003-019>021-054-055-095-096-161215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
601 AM MDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NEBRASKA PANHANDLE THIS
AFTERNOON AND EARLY EVENING. OCCASIONAL LIGHTNING ALONG WITH
BRIEF HEAVY RAIN CAN BE EXPECTED. ANY THUNDERSTORM ACTIVITY WILL
END BY SUNSET...WITH RAIN CHANGING TO SNOW AFTER MIDNIGHT. SNOW
ACCUMULATIONS OF UP TO ONE HALF INCH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DAYTIME RAIN ALONG WITH NIGHTTIME LIGHT SNOW WILL A BE POSSIBILITY
THURSDAY AND FRIDAY. LITTLE IF ANY SNOW ACCUMULATIONS ARE
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SMALL HAIL OR STRONG WINDS
ALONG WITH SNOWFALL ACCUMULATIONS TONIGHT TO THE NATIONAL WEATHER
SERVICE IN CHEYENNE AT 1 8 0 0 2 6 9 6 2 2 0.

In the hours before

Special weather statement, Apr 15, 3:39 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT WED APR 15 2015

WYZ116>118-152300-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
339 PM MDT WED APR 15 2015

...BRIEF HEAVY SNOW AND THUNDERSNOW MAY IMPACT TRAVEL...

AT 330 PM THIS AFTERNOON...WEATHER RADAR AT CHEYENNE IS TRACKING
THUNDERSTORMS MOVING OUT OF NORTHERN COLORADO AT 30 MPH. THESE
STORMS WILL MOVE INTO THE CHEYENNE AREA OVER THE NEXT 15 TO 20
MINUTES AND PRODUCE VERY HEAVY SNOW FALL THAT WILL REDUCE
VISIBILITIES TO NEAR ZERO AT TIMES. TRAVEL ON INTERSTATE 80 FROM
BURNS TO THE INTERSTATE 80 SUMMIT AND INTERSTATE 25 FROM THE
COLORADO LINE TO MILE MARKER 25 COULD SEE SIGNIFICANTLY REDUCED
VISIBILITIES IN HEAVY SNOW. PLEASE SLOW DOWN AND ADJUST TO RAPIDLY
CHANGING DRIVING CONDITIONS. SNOW SHOULD COME TO AN END BY 445 PM.
Special weather statement, Apr 15, 4:14 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT WED APR 15 2015

NEZ055-152300-
CHEYENNE NE-
414 PM MDT WED APR 15 2015

...SPECIAL WEATHER STATEMENT...

AT 413 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SIDNEY AIRPORT...OR NEAR SIDNEY...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...SIDNEY AIRPORT...SUNOL...LORENZO...COLTON AND
BROWNSON.

LAT...LON 4100 10262 4100 10305 4115 10321 4143 10265
      4140 10263 4139 10261 4105 10261
TIME...MOT...LOC 2213Z 240DEG 21KT 4108 10296

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:14 PM MDTSpecial Weather StatementCYSCheyenne46 min
Apr 15, 4:42 PM MDTSpecial Weather StatementCYSMorrill48 min
Apr 15, 5:09 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball51 min
Apr 15, 5:38 PM MDTSpecial Weather StatementCYSBox Butte37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.